# SDR 9JLA201512108841

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N42EL
- Make and model: Raythn 390
- Aircraft serial: RB145
- Aircraft time: 2,662 hours, 3,269 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3903850160001
- Part serial: 491
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW HAD SEVERAL REPORTS OF AN INTERMITTENT ISSUE CONTROLLING THE COCKPIT TEMPERATURE.  THEY DESCRIBED THIS ISSUE, SAYING THE COCKPIT TEMP WOULD GET EXTREMELY HOT.  THERE WERE ATTEMPTS TO CORRECT THE PROBLEM AFTER EACH REPORT WITH TECH SUPPORT ASSISTING.  THE CORRECTIVE ACTION WAS TO REPLACE THE COCKPIT TEMP MODULATING VLV, PN 390-385016-0001.  OPERATIONAL CHECKS SATISFACTORY.
